# SDR N827SP1

- Difficulty date: August 9, 2004
- Submitted: August 10, 2004
- Operation: General aviation
- Aircraft: N827SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8740
- Aircraft time: 2,053 hours
- Engine: Lyc IO360A1A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: S32778
- Part serial: 472
- Condition: Inoperative
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EGT/FUEL FLOW INDICATOR BECAME INOPERATIVE DURING FLIGHT.
